Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Submodules of rings


Author: Carl C. Faith
Journal: Proc. Amer. Math. Soc. 10 (1959), 596-606
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0108521-2
MathSciNet review: 0108521
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Invariant submodules of simple rings, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 987-989. MR 0082482 (18:557c)
  • [2] C. C. Faith, On conjugates in division rings, Canad. J. Math. vol. 10 (1958) pp. 374-380. MR 0114831 (22:5649)
  • [3] A. Hattori, On the multiplicative group of simple algebras and orthogonal groups of three dimensions, J. Math. Soc. Japan vol. 4 (1952) pp. 205-217. MR 0053116 (14:723g)
  • [4] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, Providence, 1956. MR 0081264 (18:373d)
  • [5] A. Rosenberg, The Cartan-Brauer-Hua theorem for matrix and local matrix rings, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 891-898. MR 0081889 (18:462c)
  • [6] K. Shoda, Über die Galoissche Theorie der halbeinfachenhyperkomplexen Systeme, Math. Ann. vol. 107 (1932-1933) pp. 252-258. MR 1512799
  • [7] D. Zelinsky, Every linear transformation is a sum of nonsingular ones, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 627-630. MR 0062728 (16:8c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0108521-2
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society